Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 57, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2018, 4:59 PM CDT for Houston County, Winona County, Minnesota; La Crosse County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2018, 4:59 PM CDT (21:59 UTC)
- Expired
- Jun 30, 2018, 5:45 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Houston County, MN, Winona County, MN, La Crosse County, WI
The radar
The La Crosse radar (KARX), 5 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:01 PM CDT | TSTM WND GST 59 | La Crosse Airport, WI | |
| Jun 30, 5:10 PM CDT | TSTM WND DMG | 1 N La Crosse, WI | LARGE TREE BRANCH DOWN BLOCKING GILLETTE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
621
WUUS53 KARX 302159
SVRARX
MNC055-169-WIC063-302245-
/O.NEW.KARX.SV.W.0057.180630T2159Z-180630T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
459 PM CDT SAT JUN 30 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Winona County in southeastern Minnesota...
Northeastern Houston County in southeastern Minnesota...
Southern La Crosse County in west central Wisconsin...
* Until 545 PM CDT.
* At 458 PM CDT, severe thunderstorms were located along a line
extending from near Onalaska to La Crescent, moving southeast at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
La Crosse at 505 pm...
West Salem around 515 PM CDT.
Bangor around 530 PM CDT.
Other locations impacted by these severe thunderstorms include
Medary, Dresbach, County Roads G And H, Irish Hill and North Side Of
La Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the water, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4372 9109 4373 9126 4391 9145 4397 9117
4388 9091 4373 9091
TIME...MOT...LOC 2158Z 292DEG 17KT 4392 9120 4382 9133
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt3 follow-up statements
948
WWUS53 KARX 302215
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
515 PM CDT SAT JUN 30 2018
MNC169-302221-
/O.CAN.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
Winona MN-
515 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINONA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Minnesota...and southwestern and west central Wisconsin.
LAT...LON 4372 9101 4373 9126 4385 9136 4385 9129
4386 9131 4391 9115 4388 9091 4373 9091
TIME...MOT...LOC 2211Z 297DEG 19KT 4388 9112 4378 9125
$$
MNC055-WIC063-302245-
/O.CON.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
Houston MN-La Crosse WI-
515 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN HOUSTON AND SOUTHERN LA CROSSE COUNTIES...
At 511 PM CDT, severe thunderstorms were located along a line
extending from near West Salem to La Crosse, moving southeast at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. Wind reports of 45 to 55 mph have
been reported on the north side of La Crosse and French
Island.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Cashton by 530 pm
South side of La Crosse by 530 pm
Other locations impacted by these severe thunderstorms include
Medary, County Roads G And H, Irish Hill, North Side Of La Crosse and
South Side Of La Crosse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near the Mississippi River, get away from the water and
move indoors or inside a vehicle.
Move to safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4372 9101 4373 9126 4385 9136 4385 9129
4386 9131 4391 9115 4388 9091 4373 9091
TIME...MOT...LOC 2211Z 297DEG 19KT 4388 9112 4378 9125
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt534
WWUS53 KARX 302228
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
528 PM CDT SAT JUN 30 2018
MNC055-302236-
/O.CAN.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
Houston MN-
528 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern and west central Wisconsin.
LAT...LON 4372 9101 4373 9121 4381 9111 4388 9100
4388 9091 4373 9091
TIME...MOT...LOC 2226Z 292DEG 17KT 4386 9104 4376 9117
$$
WIC063-302245-
/O.CON.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
La Crosse WI-
528 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...
At 526 PM CDT, severe thunderstorms were located along a line
extending from near West Salem to near La Crosse, moving east at 20
mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters. 59 mph winds were reported at the
La Crosse Airport at 501 pm. A few tree branches were
downed in the city of La Crosse.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern La Crosse County, including the following locations...
Mount La Crosse, County Roads G And H, Highway 33 And County O A,
Newburg Corners and Norskedalen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4372 9101 4373 9121 4381 9111 4388 9100
4388 9091 4373 9091
TIME...MOT...LOC 2226Z 292DEG 17KT 4386 9104 4376 9117
HAIL...<.75IN
WIND...60MPH
$$
Baumgardt682
WWUS53 KARX 302241
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
541 PM CDT SAT JUN 30 2018
WIC063-302251-
/O.EXP.KARX.SV.W.0057.000000T0000Z-180630T2245Z/
La Crosse WI-
541 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LA CROSSE COUNTY
WILL EXPIRE AT 545 PM CDT...
The storms which prompted the warning have shifted southeast of the
are and the threat is no longer. Therefore the warning will be
allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern and west central Wisconsin.
LAT...LON 4372 9101 4373 9121 4381 9111 4388 9100
4388 9091 4373 9091
TIME...MOT...LOC 2241Z 292DEG 17KT 4384 9096 4374 9109
$$
BaumgardtWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:40 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 30, 2:40 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
240 PM CDT Sat Jun 30 2018
.SHORT TERM...(Late Afternoon through Sunday)
Issued at 240 PM CDT Sat Jun 30 2018
Ready for relief from the heat? We can see it not that far away, in
the wake of a cold front currently draped from the western U.P of
Michigan down through northwest Iowa as of early afternoon, though
in spots "augmented" by remnants of outflow from earlier upstream
convection. That boundary is the main focus for convective chances
through tonight, combined with added forcing from a stronger upper
wave working east out of Wyoming at the moment and expected to lift
just to our west on Sunday. Plenty of heat and humidity in place
ahead of that cold front right now, with the current Heat Advisory
for western areas and Excessive Heat Warnings farther east working
out quite well. That heat/humidity is also contributing to 2500-
3500+ J/kg MLCAPE, though held back for the moment by lingering low
level inhibition per current satellite trends and forecast soundings.
Things should change roughly 20-21Z with persistent hints we'll
erode the remaining cap. Overall shear honestly isn't terribly
great, with recent RAP runs backing away even more from 0-3km shear,
only showing around 20-25 knots and limited deeper layer shear.
However, with modest mid level lapse rates, the noted degree of
instability, and impressive DCAPE profiles of 1500+ J/kg, still
think we're in line to see at least a handful of stronger line
segments with a good wind threat. Despite overall storm motion to
the north/northeast, get the feeling that outflow will help
propagate storms farther east a bit quicker than earlier expected,
so will have to watch near-term trends as any "stalling" will
result in training convection and possible flooding concerns.
Do have some concerns for additional convection developing this
evening and tonight on the nose of a strong low level jet/moisture
transport signal pointed into northeast Iowa and southern
Minnesota ahead of the above-mentioned approaching upper wave.
Exactly where and how widespread additional convection becomes
remains in question, but have "upped" our messaging in that
fashion given PWAT values around 2 inches or better and warm cloud
depths pushing 4km or better (great heavy rain indicators). At
the moment, confidence honestly still not high enough to warrant
any time of Flash Flood Watch given the remaining uncertainties
about how widespread any flood threat would be, but will watch
trends this evening closely.
The upper wave should lift north of the area by Sunday afternoon,
swinging a cold front through the area. 12Z guidance looking just a
touch slower getting that boundary out of our eastern areas, so will
have to watch that we don't end up with a sneaky stronger storm or
two given much more robust low and deep layer shear. That risk is
certainly much higher just east of our area into eastern Wisconsin,
with the bigger story being a return to notably cooler conditions
(though still quite a bit humid) with added clouds and occasional
showers.
.LONG TERM...(Sunday Night through Saturday)
Issued at 240 PM CDT Sat Jun 30 2018
Most of the rain should be out of the area by Sunday night, but
could see a few lingering showers in far eastern portions of the
forecast area. Otherwise, models remain in good agreement regarding
the general pattern through the work week with upper level ridging
working back into the area and various weak shortwave troughs
bringing precip chances. Unfortunately, very little model agreement
on timing and placement of these shortwaves, so confidence in
precipitation forecast for the work week is rather low, though given
weak nature of the shortwaves, not expecting any periods of
widespread rain. Looking at temperatures, we'll be heating back up
as the ridging builds in. At this point, 925 mb temperatures look to
be the warmest on Wednesday (around 25-27 C), so could see highs
back into the 90s in many spots, pending clouds and precipitation.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1232 PM CDT Sat Jun 30 2018
VFR at the moment, but we'll be awaiting showers and storms to
develop later this afternoon. Based on current expectations,
storms should develop just west or very near RST roughly 21-22Z
and then spread east toward LSE by 00Z. Any storms could produce
strong wind gusts to 40 knots or perhaps even higher for a brief
period, along with IFR conditions in very heavy rainfall rates of
2-3 inches per hour. Confidence in what happens after the initial
round of storms for late evening and much of tonight is on the
lower side, but it's possible that most areas remain dry and VFR
until late tonight as low pressure approaches, which should
provide another shot at some showers and maybe a few storms,
though nothing like what's expected this afternoon. Things improve
from west to east on Sunday as cooler air somewhat drier air
arrive.
&&
.HYDROLOGY...
Issued at 240 PM CDT Sat Jun 30 2018
Watching convective trends the next handful of hours with slower
storm motions anticipated as low level shear vectors support some
potential training of storms out ahead of a slow-moving cold
front. Confidence still not high enough to warrant a Flash Flood
Watch just yet, but can't rule out some localized flash flooding
where/if any storms train over the same areas. The atmosphere is
quite juicy, and rainfall rates of 2-3 inches per hour or even
more are possible with any storms. Have maintained the ESF and web
graphics to highlight the rain potential and will watch near-term
trends closely into the evening.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ017-029-032-033.
Excessive Heat Warning until 7 PM CDT this evening for WIZ034-
041>044-053>055-061.
MN...Heat Advisory until 7 PM CDT this evening for MNZ079-086>088-094-
095.
Excessive Heat Warning until 7 PM CDT this evening for MNZ096.
IA...Heat Advisory until 7 PM CDT this evening for IAZ008-009-018-019.
Excessive Heat Warning until 7 PM CDT this evening for IAZ010-
011-029-030.
&&
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Lawrence
HYDROLOGY...LawrenceHazardous weather outlook, Jun 30, 5:44 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 544 AM CDT Sat Jun 30 2018 IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-011100- Winneshiek-Allamakee-Fayette-Clayton-Houston-Jackson-La Crosse- Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant- 544 AM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight An Excessive Heat Warning remains in effect through 7 pm. Heat indices will top out between 100 and 110 this afternoon. Thunderstorms are expected to move into the area west of the Mississippi River by the middle of the afternoon and spread east across the area through the evening. Some of these storms could be severe between 3 and 10 pm with damaging winds, heavy rains causing some flash flooding and possibly some large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday More thunderstorms will be possible Sunday but severe weather is not expected. There will be on and off storm chances Tuesday through Friday. It is too early to determine if there is a severe threat with this activity. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be needed late this afternoon into the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033- 011100- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau- 544 AM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... north central Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight A Heat Advisory remains in effect through 7 pm. Heat indices will top out between 95 and 105 this afternoon. Thunderstorms are expected to move into the area west of the Mississippi River by the middle of the afternoon and spread east across the area through the evening. Some of these storms could be severe between 3 and 10 pm with damaging winds, heavy rains causing some flash flooding and possibly some large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday More thunderstorms will be possible Sunday but severe weather is not expected. There will be on and off storm chances Tuesday through Friday. It is too early to determine if there is a severe threat with this activity. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be needed late this afternoon into the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04/DAS
In the hours before
Local storm report, Jun 30, 4:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND GST 2 WSW GALESVILLE 44.07N 91.39W
06/30/2018 E50 MPH TREMPEALEAU WI NWS EMPLOYEE
&&
LAWRENCELocal storm report, Jun 30, 4:36 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
436 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG DECORAH 43.31N 91.79W
06/30/2018 WINNESHIEK IA LAW ENFORCEMENT
TREES AND POWER LINES DOWN AROUND COUNTY
&&
SHEALocal storm report, Jun 30, 4:37 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 S WINONA 44.00N 91.66W
06/30/2018 M1.00 INCH WINONA MN EMERGENCY MNGR
&&
SHEALocal storm report, Jun 30, 4:47 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 3 E DECORAH 43.31N 91.73W
06/30/2018 M57 MPH WINNESHIEK IA DEPT OF HIGHWAYS
MEASURED 57.2 MPH WIND GUST ON ROAD WEATHER STATION
&&
SHEASpecial weather statement, Jun 30, 4:49 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
449 PM CDT SAT JUN 30 2018
MNZ088-096-WIZ041-302245-
Winona-Houston-La Crosse-
449 PM CDT SAT JUN 30 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WINONA...
NORTHEASTERN HOUSTON AND SOUTHERN LA CROSSE COUNTIES...
At 448 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Holmen to near La Crescent. Movement
was southeast at 20 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Onalaska around 455 PM CDT.
La Crescent around 500 PM CDT.
La Crosse Airport around 505 PM CDT.
La Crosse and French Island around 510 PM CDT.
West Salem around 525 PM CDT.
Other locations impacted by these storms include Medary, Dresbach,
County Roads G And H, Irish Hill and North Side Of La Crosse.
Boaters on the Mississippi River should take shore immeditately.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4373 9128 4392 9153 4399 9108 4374 9091
4373 9091
TIME...MOT...LOC 2148Z 307DEG 10KT 4396 9121 4384 9138
BaumgardtLocal storm report, Jun 30, 4:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST LA CROSSE AIRPORT 43.87N 91.26W
06/30/2018 M52 MPH LA CROSSE WI 911 CALL CENTER
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:41 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore | 49 min |
| Jun 30, 4:27 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 48 min |
| Jun 30, 4:38 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Houston | 37 min |
| Jun 30, 5:48 PM CDT | Special Weather Statement | ARX | Dodge, Mower | 57 min |
| Jun 30, 6:35 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 40 min |
| Jun 30, 6:37 PM CDT | Areal Flood Advisory | ARX | Mower | 53 min |
| Jun 30, 3:46 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 59 min |
| Jun 30, 4:49 PM CDT | Special Weather Statement | ARX | La Crosse | 56 min |
| Jun 30, 5:02 PM CDT | Special Weather Statement | ARX | Jackson | 58 min |
| Jun 30, 5:23 PM CDT | Special Weather Statement | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 112 min |
| Jun 30, 5:57 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Richland, Vernon | 63 min |
| Jun 30, 6:16 PM CDT | Special Weather Statement | ARX | Adams, Grant, Juneau, Richland | 59 min |
| Jun 30, 6:29 PM CDT | Severe Thunderstorm Warning | ARX | Adams | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2018Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.